MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC121200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, the patient underwent endovascular treatment using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) device system.During the procedure, a gore® tag® conformable thoracic stent graft with active control system device, a gore® excluder® conformable aaa endoprosthesis device and gore® excluder® aaa endoprosthesis devices were used.The patient tolerated the procedure.On (b)(6) 2026, a flow limiting external iliac dissection was conducted by a cta.It was noted that the likely cause of right external iliac dissection was due to clamp injury from the iliac conduit.No implanted devices were attributed to the dissection.According to the physician, no occlusion of the device or vessel was noticed.It was reported that on (b)(6) 2026 the patient underwent the right iliac artery stenting (two grafts were implanted).The event was resolved.The patient is doing well.The physician is monitoring the patient.
 
Additional Manufacturer Narrative
C19: a review of the manufacturing records of the devices indicated the lots met all pre-release specifications.The devices remain implanted and are not available for analysis.It was unknown what device was used at the right side.Also was used: plc121200/ 31377841 udi# (b)(4).A gore® excluder® conformable aaa endoprosthesis device used during the procedure was reported separately.According to the physician, the likely cause of the right external iliac dissection was due to clamp injury from the iliac conduit.No implanted devices were attributed to the dissection.According to the physician, no occlusion of the device or vessel was noticed.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25616336
Report Number3013164176-2026-03097
Device Sequence Number9011750
Product Code MIH
UDI-Device Identifier00733132618712
UDI-Public(01)00733132618712(17)281124
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC121200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age67 YR
Patient SexFemale
Patient Weight58 KG
Patient EthnicityNon Hispanic
Patient RaceWhite